Cramps on Ortho Tri Cyclen Lo?
This is bizarre. I took OTC Lo many years ago to regulate my periods and aside from going up a cup size, I had absolutely no side effects. I didn't even have cramps during the "period." I'm on it again for wacky periods, and this time, I started getting cramps in my pelvis/ovaries the first day I started on week 3 of my first packet (which I think are the progesterone pills). In the last couple of years when my periods began to get weird, I would get some cramps like this for a few days before my period would begin. They did not occur like clockwork, but I knew once I had the ovary cramps, my period was on it way.
Currently I'm two days into the placebo pills with menstrual-like cramps and the faintest spotty bleeding. I'm not concerned or anything about the withdrawal bleed occurring, but why am I cramping from these pills now when I didn't 8 years ago? I also don't see cramping as a side effect of these pills. Not pelvic cramps anyway. Before I had a relatively normal flow, but I understand that sometimes BC pills can cause a "period" so light that it may not even be noticeable.
Is this normal? The first two weeks on the estrogen pills I didn't feel a thing. Right before I started on the OTC Lo, I took Provera for about a week to sort of clean my body out after 3 months of no period. I don't know if that makes any difference.